| Model Number |
MSERIES CCT |
| Medical Device Problem Code |
Loss of Power (1475)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while monitoring a (b)(6) year old male patient, the device inappropriately shut down.Complainant indicated that the clinician obtained another device to continue monitoring the patient.Complainant indicated that during subsequent biomed testing, the malfunction was not duplicated.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing without duplicating the malfunction.The device was recertified and returned to the customer.No trend is associated with reports of this type.